# SDR CALA2014063000817

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 50,232 hours, 16,000 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK RT HORIZONTAL STAB LOWER SKIN TRIM OF REPAIR FOR INTERNAL RIB REPAIR.  RT HORIZONTAL STAB LOWER SKIN TRIMMED FOR INTERNAL RIB REPAIR GAIN ACCESS & TRIMMED AREA REPAIRED IAW SRM 55-10-01 REPAIR 11 FIG 204 & AFT REPAIR INSTALLATION AT STATION STAB 92.7 SEE ATTACHED 44.0008 ITEM 1-14.  INITIATED A DIP FOR INSP IAW SRM 55- 10-01 REPAIR 11 TABLE 204, INSP THRESHOLD 56000 FLT CYCLES.  ACCOMPLISH INSPECTION AT THRESHOLD OF 56,000 FLT CYC AFTER REPAIR INSTALLED & INTERVALS OF EVERY 9,000 FLT CYC THEREAFTER IAW SRM 55-10-01 REPAIR 11 TABLE 204.
